# SDR MASA98122

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover Plate
- Part number: 85540021
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER ACFT BEING NOTED WITH FORE RUDDER LOWER RIB END CAP AND/OR COVER PLATE DAMAGE.  A/C'S RUDDER WAS INSPECTED IN PALM SPRINGS.  FWD RUDDER LWR RIB END CAP ACCESS PNL COVER PLATE HAD SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PNL COVER PLATE.  DEHAV WAS CONTACTED AND ADAR APPROVED REPAIR DRAWING WAS GENERATED TO ALLOW THIS AIRCRAFT TO CONTINUE OPS FOR 100 FLT CYCLES.  THE A/C CONTINUED OPS FOR 8.9 HOURS, THEN THE FORE AND AFT RUDDERS WERE REMOVED.  A NEW ACCESS PANEL COVER PLATE WAS FABRICATED AND INSTALLED.  THE RIB END CAP WAS REPLACED IAW MESA AIRLINES, INC REPAIR ORDER NR DHC82-55-0001-GJT.  THE RUDDERS WERE REINSTALLED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
